# SDR CALA2025102810666

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 82,417 hours, 30,396 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LNDG GEAR DID NOT RETRACT AFTER T/O RAN QRH PROCEDURE SUCCESSFUL LY DEBRIFED CREW, PER CREW THEY FOLLOW QRH FOR GEAR FAILS TO RETRACT 2.140.10 AND FOLLOW HYPERLINK STEPS TO CYCLING LANDING ALTERNATE EXTENSION DOOR ON THE FLOOR THEN CYCLED LANDING GEAR LEVER DOWN AND UP AND GEAR RETRACTED NORMALLY. PERFORMED PSEU BITE AND FAULTS NOTED AT THIS TIME. NO FAULTS NOTED ON PSEU SDR PSEU BITE WAS PERFORMED REFERENCE AMM 32-09-10-740-801, NO FAULTS NOTED AT THIS TIME. CLEANED ANY AND ALL DEBREE AROUND LANDING GEAR ALTERNATE EXTENSION DOOR AS WELL AROUND THE DOOR SWITCH AND NO DEFECTS NOTED. A/C OK TO CONTINUE AT THIS TIME.
